Palm Springs, CA
A 63-year-old male asked:
I've had a body rash for 5 days now that looks like and feels much like a sunburn. started on leg. no rash on face or palms. tapering off prednisone.?
1 doctor answer • 1 doctor weighed in
Internal Medicine 29 years experience
Need to see doc.: Rash that looks and feels like sunburn needs some eyes on it. Especially as you taper off Prednisone - not sure why you are taking this, but this may certainly be an underlying disease declaring itself.
Created for people with ongoing healthcare needs but benefits everyone.
5.5k viewsAnswered >2 years ago
Last updated Apr 6, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.